# SDR DALA2017011700420

- Difficulty date: January 16, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 38,968 hours, 18,696 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON TRAILING EDGE SLAT 3 IB SIDE ON LT WING. PERFORMED PERMANENT REPAIR ON SLAT NR 3 ON LT WING PER ER/A 553516-14 REVISION ORIGINAL.
